Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 63, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 13, 2016, 9:35 AM CDT for Pearl River County, Mississippi. It took effect at Apr 14, 2016, 1:00 PM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2016, 9:35 AM CDT (14:35 UTC)
- In effect from
- Apr 14, 2016, 1:00 PM CDT
- Expired
- Apr 14, 2016, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6). The gauge peaked at 12.64 ft at Apr 13, 2016, 7:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
511
WGUS44 KLIX 131435
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA
935 AM CDT WED APR 13 2016
...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi...
West Hobolochitto Creek Near McNeill affecting Pearl River County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Forecast crests are based upon rainfall that has occurred along with
anticipated rain for the next 12 hours. Adjustments to the forecasts
will be made if additional heavy rainfall occurs.
Do not drive cars through flooded areas. Remember, two feet of
rushing water can carry away most vehicles including pickups. Turn
around and don't drown!
A followup product will be issued later. Stay tuned to NOAA Weather
Radio, local tv and radio stations...or your cable provider, for the
latest information. The latest graphical hydrologic information can
also be found at Weather.Gov.
&&
MSC109-142035-
/O.NEW.KLIX.FL.W.0063.160414T1800Z-160415T0000Z/
/MNLM6.1.ER.160414T1800Z.160414T1800Z.160414T1800Z.NO/
935 AM CDT WED APR 13 2016
The National Weather Service in New Orleans/Baton Rouge has issued a
* Flood Warning for
The West Hobolochitto Creek Near McNeill.
* from Thursday afternoon to Thursday evening.
* At 8:45 AM Wednesday the stage was 10.0 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday early afternoon.
* Impact...At 15.0 feet...Some secondary roads near the stream north
of Picayune will be inundated. Beech Street and Westchester
Subdivision below the confluence of the east and west branches will
be subject to flooding in low places.
* Impact...At 12.0 feet...Minor agricultural and forestry flooding
will develop in rural areas.
* Impact...At 10.0 feet...Bank full with minor over bank flow will
occur at low spots just below gage.
&&
LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968
&&
LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968
$$2 follow-up statements
304 WGUS84 KLIX 140140 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 840 PM CDT WED APR 13 2016 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-150000- /O.CON.KLIX.FL.W.0063.160414T1800Z-160415T0000Z/ /MNLM6.1.ER.160414T1800Z.160414T1800Z.160414T1800Z.NO/ 840 PM CDT WED APR 13 2016 The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * from Thursday afternoon to Thursday evening. * At 7:45 PM Wednesday the stage was 12.7 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow afternoon. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
126 WGUS84 KLIX 141441 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 941 AM CDT THU APR 14 2016 ...The flood warning is cancelled for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-141511- /O.CAN.KLIX.FL.W.0063.000000T0000Z-160415T0000Z/ /MNLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 941 AM CDT THU APR 14 2016 The Flood Warning is cancelled for The West Hobolochitto Creek Near McNeill. * At 8:45 AM Thursday the stage was 11.9 feet. * Flood stage is 15.0 feet. * Forecast...The river crested below flood stage at 12.6 feet. The river will fall to 9.3 feet by friday morning. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ 24/RR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 3:46 AM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Apr 13, 3:46 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CDT WED APR 13 2016
.SYNOPSIS...
UPPER LOW NEAR AMARILLO TEXAS EARLY THIS MORNING. SURFACE LOW JUST
OFF THE TEXAS COAST NEAR HOUSTON. A PROGRESSIVE CONVECTIVE COMPLEX
IS MOVING ACROSS THE HOUSTON AREA AT 3 AM. SOME ISOLATED
CONVECTION HAS DEVELOPED OVER SOUTHWEST LOUISIANA AND COULD AFFECT
SOUTHEAST LOUISIANA PRIOR TO SUNRISE. TEMPERATURES GENERALLY IN
THE 60S THIS MORNING WITH DEW POINTS IN THE LOWER AND MIDDLE 60S.
&&
.SHORT TERM...
MAIN FORECAST ISSUE IS SEVERE AND HEAVY RAIN THREAT OVER THE NEXT
48 HOURS OR SO.
CONVECTION NEAR THE HOUSTON AREA IS FORECAST TO CONTINUE MOVING
EASTWARD TODAY...REMAINING PROGRESSIVE...LIMITING TRAINING. HRRR
DEPICTS THIS PRETTY WELL WITH CONVECTION GENERALLY IN OUR EASTERN
COASTAL WATERS EXITING THE AREA AT 21Z. PRECIPITABLE WATER VALUES
WERE NEAR 1.3 INCHES ON 00Z LIX SOUNDING AND SHOULD BRIEFLY
INCREASE TO ABOUT 1.75 INCHES AROUND MIDDAY. WHILE WET BULB ZERO
LEVELS WERE NEAR IDEAL FOR HAIL LAST NIGHT NEAR 9K FEET...THESE
LEVELS RISE TO NEAR 12K FEET BY THIS AFTERNOON...DECREASING HAIL
THREAT SOMEWHAT. AIRMASS SHOULD BE FAIRLY WELL WORKED OVER WITH
THE PASSAGE OF THE CURRENT CONVECTIVE COMPLEX...LIMITING OVERNIGHT
REDEVELOPMENT. WIDESPREAD RAIN AMOUNTS NEAR 2 INCHES...LOCALLY
HEAVIER...LOOK REASONABLE SOUTH OF LAKE PONTCHARTRAIN TODAY. MUCH
OF THIS AREA MISSED OUT ON HEAVY RAINFALL YESTERDAY AND SHOULD
TOLERATE THAT MUCH RAIN UNLESS IT FALLS IN AN EXTREMELY SHORT
PERIOD...LESS THAN AN HOUR. AT PRESENT...NOT PLANNING ON A FLASH
FLOOD WATCH. IF SCENARIO LOOKS LIKE IT WILL CHANGE FROM WHAT IS
DEPICTED...WE MAY STILL NEED TO PUT ONE OUT LATER THIS MORNING.
WILL MENTION HEAVY RAIN IN GRIDS AND FORECAST THOUGH. PREVIOUS
FORECAST PACKAGE HAD MOST DETAILS ALREADY IN PLACE PRETTY
WELL...SO OTHER THAN HEAVY RAIN MENTION...DID NOT SEE THE NEED FOR
SIGNIFICANT CHANGES.
THE SLOW MOVING UPPER LOW WILL BE NEAR MEMPHIS TOMORROW
AFTERNOON...AND TRIGGER ANOTHER ROUND OF CONVECTION. RAIN AMOUNTS
DO NOT APPEAR TO BE NEARLY AS HEAVY WITH THIS CONVECTION AS
PRECIPITABLE WATER VALUES FALL BACK BELOW 1.5 INCHES...BUT WILL
NEED TO CONTINUE TO MONITOR. INSTABILITY SOMEWHAT BETTER ON
THURSDAY...AND WET BULB ZERO VALUES MORE CONDUCIVE FOR HAIL. SPC
CARRYING MARGINAL THREAT OF SEVERE FOR THURSDAY AND WE CONCUR.
BEYOND TOMORROW...FORECAST CONFIDENCE LOWERS WITH EVENTUAL
MOVEMENT OF UPPER LOW. CURRENTLY...WE EXPECT THE MAIN THRUST OF
PRECIPITATION TO BE TO OUR EAST ON FRIDAY...BUT UPPER LOW WILL BE
CLOSE ENOUGH TO NECESSITATE MENTION OF PRECIPITATION IN THE
FORECAST.
TEMPERATURES...TRENDING TOWARD COOLER GUIDANCE VALUES WITH ALL THE
PRECIPITATION IN THE AREA THROUGH FRIDAY. 35
&&
.LONG TERM...
MODELS STILL STRUGGLING WITH DETAILS OF UPPER LOW AS IT EXITS TO
THE EAST. EVENTUAL SOLUTION IS FOR OUR AREA TO BE UNDER THE RIDGE
PORTION OF WHAT APPEARS TO BE AN OMEGA BLOCK BRIEFLY OVER THE
WEEKEND. PATTERN SHIFTS BACK TO THE WEST EARLY NEXT WEEK. LOW
CONFIDENCE IN ANY ONE SOLUTION...AND HAVE NOT MADE MAJOR CHANGES
TO PREVIOUS FORECAST. 35
&&
.AVIATION...
THIS WILL SOUND LIKE A BROKEN RECORD SOON. SH/TS WILL DEVELOP AND
MOVE EAST THROUGH THE AREA ONCE AGAIN TODAY. SHOULD SEE MOST OF THIS
STARTING BY LATE MORNING THROUGH THE REMAINDER OF THE DAY. WILL SHOW
THIS AS PREVAILING TS GROUPS FOR TERMINALS MAINLY ALONG AND SOUTH OF
I-10/12. CEILINGS WILL ALSO BE AT SEVERAL DIFFERENT LEVELS BREAKING
AND COVERING THROUGHOUT THE DAY. EXPECT MOST TO BE FROM BKN008-015
AND SOME TO BE AT OVC030. CEILINGS SHOULD FALL TO AROUND OVC005
TONIGHT. 17/TE
&&
.MARINE...
SH/TS WILL BE THE BIGGEST CONCERN TODAY THROUGH MUCH OF THE WEEK.
SOME OF THESE COULD BECOME SEVERE TODAY. WINDS AND SEAS WILL BE
HIGHEST NEAR THIS ACTIVITY. THE CURRENT TROUGH AXIS THAT IS SETTLING
OVER THE GULF COAST STATES WILL EVENTUALLY MAKE ITS WAY INTO THE
GULF BY WED. HIGH PRESSURE WILL THEN BEGIN TO RIDGE SOUTHWEST INTO
THE NORTHERN GULF CAUSING A STRONGER GRADIENT FLOW TO SET UP
STARTING THURSDAY NIGHT THROUGH THE WEEKEND. WINDS SHOULD BE EAST AT
15 TO 20 KNOTS BY THURSDAY NIGHT OVER WATERS EAST OF THE MISS RIVER
AND GRADUALLY WORK THEIR WAY WESTWARD INTO THE REMAINING WATERS WEST
OF THE RIVER BY FRIDAY EVENING. WINDS SHOULD EASE BACK SOMEWHAT BY
THE START OF NEXT WEEK. 17/TE
&&
.DECISION SUPPORT...
DSS CODE....GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITOR CONVECTIVE/HYDROLOGIC
TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 70 60 75 58 / 90 70 50 40
BTR 73 62 77 60 / 100 60 60 40
ASD 73 63 76 62 / 100 70 70 50
MSY 74 65 75 64 / 100 70 70 40
GPT 71 64 73 62 / 100 70 70 60
PQL 73 62 74 61 / 100 70 80 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 13, 4:29 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 429 AM CDT WED APR 13 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-132130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 429 AM CDT WED APR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. MANY OF THESE WILL BE STRONG AND CAPABLE OF PRODUCING SMALL HAIL...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING. THERE IS A POSSIBILITY THAT A FEW THUNDERSTORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF THE INTERSTATE 10/12 CORRIDOR. THE MAIN HAZARDS WITH ANY SEVERITY WOULD BE LARGE HAIL...DAMAGING WINDS AND CONTINUOUS LIGHTNING. ALL THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL TODAY. SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE INTERSTATE 10/12 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY NIGHT WITH AREAS OF HEAVY RAINFALL EXPECTED. ORGANIZED SEVERE WEATHER IS NOT EXPECTED BUT A FEW THUNDERSTORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY REDEVELOP AND MOVE OVER THE SAME AREAS ACROSS THE OUTLOOK AREA. THIS MAY CAUSE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 13, 5:09 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
509 AM CDT WED APR 13 2016
LAZ049-056-057-131045-
ASSUMPTION-ASCENSION-ST. JAMES-
509 AM CDT WED APR 13 2016
...A STRONG THUNDERSTORM WILL AFFECT ASSUMPTION...SOUTHWESTERN ST.
JAMES AND SOUTHWESTERN ASCENSION PARISHES...
AT 509 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BELLE RIVER...
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DONALDSONVILLE...NAPOLEONVILLE...BELLE RIVER...PAINCOURTVILLE...PIERRE
PART...BELLE ROSE AND SUPREME.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3000 9126 3000 9124 3003 9121 3006 9111
3008 9110 3015 9096 2991 9085 2990 9088
2989 9089 2983 9113 2984 9115 2985 9118
2986 9120 2990 9121 2992 9123 2993 9123
2996 9125
TIME...MOT...LOC 1009Z 248DEG 25KT 2992 9123Local storm report, Apr 13, 6:40 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
640 AM CDT WED APR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL LABADIEVILLE 29.82N 90.96W
04/13/2016 E1.75 INCH ASSUMPTION LA PUBLIC
PUBLIC PICTURE VIA TWITTER REVEALED GOLFBALL SIZE HAIL.
&&Local storm report, Apr 13, 6:53 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
653 AM CDT WED APR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 3 NNE THIBODAUX 29.83N 90.80W
04/13/2016 E0.75 INCH LAFOURCHE LA EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED DIME SIZE HAIL IN CHACKBAY.
RADAR ESTIMATED THE TIME OF THE EVENT.
&&Special weather statement, Apr 13, 7:44 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
744 AM CDT WED APR 13 2016
LAZ069-131315-
LOWER PLAQUEMINES-
744 AM CDT WED APR 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PLAQUEMINES PARISH...
AT 743 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PORT SULPHUR...
MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR...EMPIRE AND BURAS-TRIUMPH.
LAT...LON 2940 8972 2941 8974 2939 8974 2951 8978
2954 8968 2949 8963 2949 8959 2945 8954
2946 8952 2943 8955 2940 8952 2942 8955
2942 8958 2940 8958 2939 8956 2939 8940
2934 8972
TIME...MOT...LOC 1243Z 253DEG 39KT 2945 8967Special weather statement, Apr 13, 7:55 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
755 AM CDT WED APR 13 2016
LAZ057>061-131400-
UPPER LAFOURCHE-UPPER JEFFERSON-ST. CHARLES-ST. JOHN THE BAPTIST-ST.
JAMES-
755 AM CDT WED APR 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LAFOURCHE...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST AND NORTHWESTERN JEFFERSON
PARISHES...
AT 754 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH VACHERIE...
OR 11 MILES NORTHEAST OF THIBODAUX...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...LAPLACE...AVONDALE...HAHNVILLE...RESERVE...METAIRIE...
JEFFERSON...HARAHAN...WESTWEGO...GRAMERCY...LUTCHER...SOUTH VACHERIE...ST.
ROSE...LULING...NEW SARPY...PARADIS...NORTH VACHERIE...GARYVILLE...TAFT AND
EDGARD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2980 9084 3012 9087 3012 9086 3017 9043
3010 9042 3006 9038 3005 9026 3002 9018
3002 9012 2969 9022
TIME...MOT...LOC 1254Z 271DEG 23KT 2993 9071
CABLocal storm report, Apr 13, 8:12 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
812 AM CDT WED APR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 3 NNE THIBODAUX 29.83N 90.80W
04/13/2016 E1.50 INCH LAFOURCHE LA PUBLIC
PUBLIC PICTURE VIA SOCIAL MEDIA REPORTED PING PONG BALL
SIZED HAIL IN CHACKBAY.
&&Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.